# SDR RAIA2018091380003

- Difficulty date: August 8, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 28,292 hours, 25,928 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK SUPPORT BRACKET CRACKED. REMOVED AND REPLACED NLG UPLOCK SUPPORT BRACKET.
